MathSciNet Relay Station
MathSciNet bibliographic data
MR2461236 22E46 (20G20)
Barchini, L.; Zierau, R. Certain components of Springer fibers and associated cycles for discrete series representations of ${\rm SU}(p,q)$. With an appendix by Peter E. Trapa. Represent. Theory 12 (2008), 403–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement